Please use this identifier to cite or link to this item:
Type: Journal article
Title: On parametrically excited flexural motion of an extensible and shearable rod with a heavy attachment
Author: Cull, S. J.
Tucker, Robin W.
Tung, R. S.
Hartley, David H.
Citation: Technische Mechanik: Wissenschaftliche Zeitschrift Fuer Grundlagen und Anwendungen Der Festkoerper - und Stroemungsmechanik. 2000 20(2):147-157
Publisher: Technische Universitaet Otto Von Guericke
Issue Date: 2000
ISSN: 0232-3869
School/Discipline: School of Chemistry and Physics
Published version:
Appears in Collections:Chemistry and Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.